Alert archive / New Mexico / Wind Advisories in 2005
Wind Advisory 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 30, 2005, 3:45 AM MST. It took effect at Nov 30, 2005, 11:00 AM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2005, 3:45 AM MST (10:45 UTC)
- In effect from
- Nov 30, 2005, 11:00 AM MST
- Expired
- Nov 30, 2005, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 301045 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 345 AM MST WED NOV 30 2005 NMZ004-005-010>012-301900- /O.NEW.KABQ.WI.Y.0008.051130T1800Z-051201T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA 345 AM MST WED NOV 30 2005 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL IMPACT THE SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS AND ADJACENT EAST SLOPES AS WELL AS THE NEIGHBORING HIGH PLAINS OF TORRANCE...GUADALUPE...AND SAN MIGUEL COUNTIES. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND THE COLORADO STATE LINE AS WELL AS INTERSTATE 40 BETWEEN TIJERAS AND SANTA ROSA. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ KJ/DPORTER
2 follow-up statements
000 WWUS75 KABQ 301637 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 937 AM MST WED NOV 30 2005 NMZ004-005-010>012-010000- /O.EXT.KABQ.WI.Y.0008.051130T1637Z-051201T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA 937 AM MST WED NOV 30 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL IMPACT THE SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS AND ADJACENT EAST SLOPES AS WELL AS THE NEIGHBORING HIGH PLAINS OF TORRANCE... GUADALUPE...AND SAN MIGUEL COUNTIES. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND THE COLORADO STATE LINE AS WELL AS INTERSTATE 40 BETWEEN TIJERAS AND SANTA ROSA. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 23
000 WWUS75 KABQ 301812 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1112 AM MST WED NOV 30 2005 NMZ016-017-026-010000- /O.EXA.KABQ.WI.Y.0008.000000T0000Z-051201T0000Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 1112 AM MST WED NOV 30 2005 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL IMPACT LINCOLN COUNTY AND THE GUADALUPE MOUNTAINS OF CHAVES COUNTY THIS AFTERNOON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ004-005-010>012-010000- /O.CON.KABQ.WI.Y.0008.000000T0000Z-051201T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA 1112 AM MST WED NOV 30 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL IMPACT THE SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS AND ADJACENT EAST SLOPES AS WELL AS THE NEIGHBORING HIGH PLAINS OF TORRANCE... GUADALUPE...AND SAN MIGUEL COUNTIES. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND THE COLORADO STATE LINE AS WELL AS INTERSTATE 40 BETWEEN TIJERAS AND SANTA ROSA. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 23
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 30, 3:00 AM MST, 45 minutes earlier.
Area forecast discussion, Nov 30, 3:00 AM MST, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST WED NOV 30 2005 .DISCUSSION...A FAST MOVING SHORT-WAVE TROUGH WILL CLIP NORTHERN NEW MEXICO TODAY...GENERATING A FEW SNOW SHOWERS FAVORING THE HIGHER WEST FACING SLOPES OF THE SRN SAN JUANS AND NRN SANGRES THROUGH ABOUT MIDDAY. ELSEWHERE... FAIR SKIES EXPECTED WITH GUSTY WINDS KICKING UP BY LATE MORNING AND PERSISTING THROUGH THE DAY-- STRONGEST ALONG THE CENTRAL MOUNTAIN CHAIN AND EAST SLOPES/CENTRAL HIGH PLAINS WHERE A WIND ADVISORY WILL BE POSTED. LOW LEVEL DOWNSLOPING WILL BOOST TEMPERATURES SIGNIFICANTLY IN THE EAST...WHILE INCREASED MIXING YIELDS WARMER TEMPS ACROSS MUCH OF THE WEST ESPECIALLY THE VALLEYS. STILL EXPECT A COLD FRONT TO PUSH INTO THE NORTHEAST PLAINS LATE THIS AFTERNOON OR EARLY EVENING IN WAKE OF THE UPPER WAVE. COOLER AIR MASS EXPECTED TO FILTER SOUTHWARD THROUGH THE REMAINDER OF THE EAST TONIGHT. WOULD NOT RULE OUT A WEAK EAST CANYON WIND ALONG THE RIO GRANDE VALLEY AFTER MIDNIGHT. WEAK RIDGE ALOFT BUILDS FOR THU BUT SUNSHINE WILL BE FILTERED BY VARYING AMOUNTS OF MID/HIGH CLOUDS STREAMING IN FROM WEST. COOLER IN THE EAST ON THU....AND INVERSIONS SHOULD KEEP WESTERN VALLEYS A SHADE COOLER THAN TODAY. WESTERLY FLOW ALOFT THEN STRENGTHENS FRI INTO SAT WITH INFLUX OF DEEPER PAC MOISTURE AS A SERIES OF FAST MOVING VORT MAXES CROSS THE THE NORTHWEST QUARTER. ONLY SIG CHANGE DURING THIS PERIOD WAS TO BOOST TEMPS QUITE A BIT FOR THU NIGHT/FRI AM ALL AREAS AND THE EASTERN PLAINS FRI PM IN DOWNSLOPE PATTERN. COOLER AIR MASS AT THE SURFACE WILL FLIRT WITH THE FAR EAST FRI AM BUT SHOULD QUICKLY MIX EASTWARD BENEATH THE STRENGTHENING WESTERLY FLOW. SUN/MON LOOKING NOW LESS ACTIVE AND THIS REFLECTED IN PREVIOUS GRIDS. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 50 22 53 30 / 5 0 0 10 GALLUP.......................... 53 18 56 25 / 0 0 0 0 GRANTS.......................... 52 19 56 25 / 0 0 0 0 GLENWOOD........................ 62 20 62 26 / 0 0 0 0 CHAMA........................... 38 7 44 23 / 20 0 0 20 LOS ALAMOS...................... 47 21 50 27 / 0 0 0 0 RED RIVER....................... 38 8 42 19 / 10 0 5 5 TAOS............................ 47 12 48 22 / 0 0 0 0 SANTA FE........................ 49 20 51 26 / 0 0 0 0 SANTA FE AIRPORT................ 51 22 52 28 / 0 0 0 0 ESPANOLA........................ 52 17 53 23 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 55 31 56 36 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 55 24 55 33 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 53 27 53 34 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 56 28 57 34 / 0 0 0 0 SOCORRO......................... 57 23 58 32 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 50 23 51 28 / 0 0 0 0 MORIARTY/ESTANCIA............... 51 16 52 22 / 0 0 0 0 CARRIZOZO....................... 56 22 56 32 / 0 0 0 0 RUIDOSO......................... 57 21 55 32 / 0 0 0 0 RATON........................... 52 17 49 23 / 0 0 0 0 LAS VEGAS....................... 53 22 51 29 / 0 0 0 0 ROY............................. 53 18 50 27 / 0 0 0 0 CLAYTON......................... 57 19 50 30 / 0 0 0 0 SANTA ROSA...................... 65 23 58 31 / 0 0 0 0 TUCUMCARI....................... 68 21 57 35 / 0 0 0 0 FORT SUMNER..................... 65 23 57 31 / 0 0 0 0 CLOVIS.......................... 67 26 57 32 / 0 0 0 0 PORTALES........................ 68 26 58 31 / 0 0 0 0 ROSWELL......................... 69 32 61 31 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM WEDNESDAY TO 5 PM WEDNESDAY FOR NMZ004- NMZ005-NMZ010-NMZ011-NMZ012. && 41
Hazardous weather outlook, Nov 29, 6:00 AM MST, 21 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST TUE NOV 29 2005 NMZ001>021-026-301300- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MST TUE NOV 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF SNOW WILL DEVELOP ACROSS PORTIONS OF FAR NORTH CENTRAL AND NORTHWEST NEW MEXICO LATE THIS AFTERNOON INTO TONIGHT. LIGHT ACCUMULATIONS ARE GENERALLY EXPECTED NEAR THE COLORADO PARTICULARLY THE HIGHER TERRAIN NEAR CHAMA WHERE HAZARDOUS TRAVEL CONDITIONS MAY DEVELOP. ELSEWHERE...HAZARDOUS WEATHER IS NOT EXPECTED. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY WESTERLY WINDS WILL KICK UP ACROSS THE AREA ON WEDNESDAY WITH NEAR ADVISORY CONDITIONS EXPECTED FROM THE CENTRAL HIGH PLAINS SOUTH INTO LINCOLN COUNTY. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 41
Nearby
Wind Advisories in New Mexico, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.